Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 88, NWS Pittsburgh, PA

May 26, 2011Fayette County, Pennsylvania; Preston County, West Virginia; Garrett County, Maryland

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 26, 2011, 8:50 PM EDT for Fayette County, Pennsylvania; Preston County, West Virginia; Garrett County, Maryland. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 8:50 PM EDT (00:50 UTC)
Expired
May 26, 2011, 9:15 PM EDT
In force
25 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Garrett County, MD, Fayette County, PA, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 6:06 PM EDTSevere Thunderstorm WatchSPC6 hr
May 26, 1:42 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WUUS51 KPBZ 270050
SVRPBZ
MDC023-PAC051-WVC077-270115-
/O.NEW.KPBZ.SV.W.0088.110527T0050Z-110527T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
850 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
  NORTHEASTERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 915 PM EDT

* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR VALLEY POINT...MOVING
  NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  VALLEY POINT...       CRANESVILLE...        BRUCETON MILLS...
  CLIFTON MILLS...      HAZELTON...           FRIENDSVILLE...
  MARKLEYSBURG...       MINERAL SPRING...     OHIOPYLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 3946 7961 3958 7979 3994 7944 3991 7939
      3985 7941 3985 7939 3981 7935 3979 7936
      3978 7939 3972 7939 3972 7922
TIME...MOT...LOC 0050Z 220DEG 29KT 3960 7962

$$


15
2 follow-up statements
788 
WWUS51 KPBZ 270102
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
902 PM EDT THU MAY 26 2011

MDC023-PAC051-WVC077-270115-
/O.CON.KPBZ.SV.W.0088.000000T0000Z-110527T0115Z/
GARRETT MD-FAYETTE PA-PRESTON WV-
902 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR PRESTON...FAYETTE AND GARRETT COUNTIES...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAZELTON...MOVING
NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  VALLEY POINT...       HAZELTON...           CRANESVILLE...
  CLIFTON MILLS...      BRUCETON MILLS...     FRIENDSVILLE...
  FARMINGTON...         MARKLEYSBURG...       MINERAL SPRING...
  OHIOPYLE...

MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA.

LAT...LON 3946 7961 3958 7979 3994 7944 3991 7939
      3985 7941 3985 7939 3981 7935 3979 7936
      3978 7939 3972 7939 3972 7922
TIME...MOT...LOC 0102Z 227DEG 31KT 3966 7949

$$


15
991 
WWUS51 KPBZ 270111
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
911 PM EDT THU MAY 26 2011

MDC023-PAC051-WVC077-270121-
/O.EXP.KPBZ.SV.W.0088.000000T0000Z-110527T0115Z/
GARRETT MD-FAYETTE PA-PRESTON WV-
911 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR PRESTON...FAYETTE AND GARRETT 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 915 PM EDT...

NO SEVERE REPORTS HAVE BEEN RECEIVED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA.

LAT...LON 3946 7961 3958 7979 3994 7944 3991 7939
      3985 7941 3985 7939 3981 7935 3979 7936
      3978 7939 3972 7939 3972 7922
TIME...MOT...LOC 0111Z 227DEG 31KT 3971 7942

$$


15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:45 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 26, 7:45 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
745 PM EDT THU MAY 26 2011

.SYNOPSIS...
A LARGE SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE INTO THE UPPER
OHIO VALLEY TONIGHT, AND PROVIDE PERIODS OF SHOWERS AND
THUNDERSTORMS INTO FRIDAY NIGHT. HIGH PRESSURE, COMING FROM THE
SOUTH, WILL BRING DRY AND MUCH WARMER WEATHER THIS WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
22Z RUC UPPER LEVEL ANALYSIS INDICATES A 70KT JET MAX AT 300MB
EXTENDING FROM THE OHIO VALLEY NORTHEASTWARD INTO EASTERN OHIO
CANADA. AT THE MID-LEVELS, A 500MB TROUGH AXIS EXTENDS FROM
MICHIGAN SOUTHWARD INTO INDIANA WITH A SERIES OF VORT MAXES
ROTATING AROUND ITS BASE. THE FIRST IMPULSE IS AHEAD OF THE TROUGH
AND MOVING ACROSS OHIO WITH THE SECOND IN SOUTHERN INDIANA. AT THE
SURFACE, A 1005MB LOW IS LOCATED ACROSS THE OHIO-INDIANA BORDER
WITH A COLD FRONT EXTENDING SOUTH OF THIS FEATURE INTO THE
TENNESSEE VALLEY.

THIS EVENING...FORECAST HAS BEEN UPDATED TO ADD A SEVERE
THUNDERSTORM WATCH TO EASTERN OHIO AND WESTERN PA. A STABLE AREA
OF CLEARING IS ALLOWING FOR SURFACE HEATING ACROSS MUCH OF THE
AREA. ALTHOUGH THIS AREA IS STABLE AT THIS TIME, UPSTREAM CONVECTION
IN SOUTHEASTERN OHIO AND WEST VIRGINIA ALONG WITH AROUND 50KTS OF 0-6KM
BULK SHEAR WILL ALLOW FOR THE SEVERE THREAT INTO THIS EVENING.
DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY THREAT WITH A LESS
HAIL THREAT.

TONIGHT...SHOWERS AND STORMS WILL WEAKEN AFTER MIDNIGHT INTO THE EARLY
MORNING HOURS. THE COLD FRONT WILL ALSO WEAKEN AS IT MOVES SLOWLY
AND LIKELY BECOME DIFFUSE BY FRIDAY AFTERNOON AS IT MOVES INTO THE
RIDGE TO THE EAST. WITH THE AREA STILL IN WARM AIR ADVECTION AHEAD
OF THE FRONT, LOWS OVERNIGHT ARE FORECAST TO BE A MAV/MET BLEND
IN THE LOWER 60S ACROSS THE AREA.

ON FRIDAY...THE MID-LEVEL TROUGH WILL CROSS THE AREA THROUGHOUT
THE DAY. THERE WILL STILL BE A RISK OF SCATTERED THUNDERSTORMS IN
THE AFTERNOON BUT LESS RISK OF ANY SEVERE STORMS. HIGHS WILL BE
COOLER, IN THE MID 70S ACROSS MUCH OF THE AREA.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
BY LATE FRIDAY THE WEAK SURFACE LOW AND COLD FRONT WILL BE GONE
WITH THE REMAINING TROF MERGING WITH THE WARM FRONT OF THE
NEXT SYSTEM. THE UPPER LEVEL SYSTEM HAVE OPENED UP WITH JUST A
WAKE SHORTWAVE TROUGH OVER THE REGION.

THIS TROUGH WILL SLOWLY MOVE EASTWARD AND SHOULD CLEAR THE REGION
BY SAT MORNING. WILL STILL LEAVE IN A MENTION OF SHOWERS FOR A
PORTION OF SATURDAY IN THE EAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY
PERIOD BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH TUESDAY.
INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS BY
WEDNESDAY. BUT A RETURN TO DRY WEATHER AS THE WEAK SHORT WAVE
MOVES EAST OF THE DISTRICT. MUCH ABOVE NORMAL TEMPS ARE EXPECTED
FOR THE FORECAST PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A LOW PRESSURE SYSTEM OVER WESTERN OHIO IS PROGGED TO MAKE ONLY VERY
SLOW EASTWARD PROGRESS THROUGH THE TAF PERIOD. TEMPO GROUPS ARE
FORECAST FOR SCATTERED THUNDERSTORMS THAT WILL MOVE FROM OHIO AND
WEST VIRGINIA INTO THE TERMINALS THROUGH 04Z. CB GROUPS ARE
CURRENTLY FORECAST AT KFKL/KDUJ, AND MAY NEED TEMPOS ADDED THERE
IF STORMS CONTINUE TO DEVELOP UPSTREAM.

MAINLY MVFR VISIBILITIES ARE EXPECTED IN STORMS, BUT BRIEF IFR
CONDITIONS ARE POSSIBLE IN STRONGER CELLS ALONG WITH GUSTS OVER 30
KT. OUTSIDE OF STORMS, SOUTHWEST SURFACE WINDS WILL RANGE BETWEEN
10 AND 15 KTS.

THUNDERSTORMS WILL DECREASE LATER TONIGHT WITH A FEW LINGERING
SHOWERS MOVING MOSTLY EAST OF THE AREA BY 06Z. VFR CONDITIONS CAN
THEN BE EXPECTED WITH SOUTHWESTERLY SURFACE WINDS AROUND 5 KTS.

CB GROUPS ARE FORECAST IN THE LATE AFTERNOON ON FRIDAY WITH
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE. THE POTENTIAL
EXISTS FOR RESTRICTIONS IN AREAS OF SHOWERS AND SCATTERED STORMS
AGAIN FRIDAY AFTERNOON AND EVENING.

A FEW LINGERING SHOWERS WILL BE POSSIBLE EARLY SATURDAY BEFORE
HIGH PRESSURE BUILDS IN. A DRY PATTERN CAN THEN BE EXPECTED WITH
VFR CONDITIONS PREVAILING THROUGH TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 26, 8:43 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
843 PM EDT THU MAY 26 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-280045-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
843 PM EDT THU MAY 26 2011

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 7:12 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
712 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 S DESIRE              41.01N  78.89W
05/26/2011                   JEFFERSON          PA   EMERGENCY MNGR

            TREES DOWN ON DESIRE ROAD

&&

EVENT NUMBER PBZ1100793

TGREEN
Local storm report, May 26, 7:50 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     APOLLO                  40.58N  79.57W
05/26/2011                   ARMSTRONG          PA   EMERGENCY MNGR

            NUMEROUS LARGE TREES REPORTED DOWN

&&

EVENT NUMBER PBZ1100794

JD
Local storm report, May 26, 7:52 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
752 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     3 NW DAYTON             40.91N  79.28W
05/26/2011                   ARMSTRONG          PA   EMERGENCY MNGR

            TREES REPORTED DOWN

&&

EVENT NUMBER PBZ1100795

JD
Special weather statement, May 26, 8:24 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
824 PM EDT THU MAY 26 2011

PAZ031-075-WVZ021>023-270100-
FAYETTE PA-GREENE PA-MARION WV-MONONGALIA WV-PRESTON WV-
824 PM EDT THU MAY 26 2011

...A CLUSTER OF THUNDERSTORMS WITH POSSIBLE GUSTY WIND WILL AFFECT
EASTERN MARION...EASTERN MONONGALIA...EXTREME SOUTHEASTERN
GREENE...EXTREME SOUTHWESTERN FAYETTE AND NORTHWESTERN PRESTON
COUNTIES...

AT 820 PM EDT...THE LEADING EDGE OF THE THUNDERSTORM CLUSTER WAS
LOCATED OVER VALLEY FALLS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.  FURTHER
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT.

THIS STORM WILL BE NEAR GATH...MILLERSVILLE...PALATINE...AND GASTON
JUNCTION AROUND 830 PM...SAMARIA...FORKSBURG...CANTON...AND WINFIELD
AROUND 835 PM...MOUNT HARMONY AND CATAWBA AROUND 840 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3944 7991 3945 7995 3938 8007 3938 8010
      3940 8011 3939 8020 3941 8025 3973 8003
      3972 7959 3932 7991

15
Local storm report, May 26, 8:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
827 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     CHALKHILL               39.84N  79.62W
05/26/2011                   FAYETTE            PA   TRAINED SPOTTER

            TREES AND UTILITY LINES REPORTED DOWN ON FAYETTE
            SPRINGS ROAD

&&

EVENT NUMBER PBZ1100796

JD
Special weather statement, May 26, 8:31 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT THU MAY 26 2011

OHZ059-068-069-270115-
BELMONT OH-MONROE OH-NOBLE OH-
831 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORMS WILL AFFECT NOBLE...SOUTHERN BELMONT AND
WESTERN MONROE COUNTIES...

AT 825 PM EDT...THE LEADING EDGE OF THE THUNDERSTORMS WAS NEAR
KILMER...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.  FURTHER
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3981 8168 3995 8126 3994 8123 3996 8123
      4011 8077 3957 8125 3960 8127 3958 8128
      3958 8135 3963 8146 3958 8148 3959 8159
      3965 8159 3967 8165 3974 8165 3975 8169

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 5:43 PM EDTSpecial Weather StatementPBZVenango47 min
May 27, 5:51 PM EDTSpecial Weather StatementPBZIndiana39 min
May 27, 6:28 PM EDTSpecial Weather StatementPBZFayette, Indiana62 min
May 27, 7:30 PM EDTSpecial Weather StatementPBZWestmoreland60 min
May 26, 8:24 PM EDTSpecial Weather StatementPBZMonongalia36 min
May 26, 9:16 PM EDTSpecial Weather StatementPBZTucker59 min
May 26, 10:41 PM EDTSpecial Weather StatementPBZPreston64 min
May 27, 7:26 PM EDTAreal Flood AdvisoryPBZGarrett3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Maryland, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.